An application of free transport to mixed q-Gaussian algebras

Brent Nelson, Qiang Zeng

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


We consider the mixed q-Gaussian algebras introduced by Speicher which are generated by the variables Xi = li + l*i, i = 1,…, N, where l*i lj−qij lj l*i = δi,j and −1 < qij = qji < 1. Using the free monotone transport theorem of Guionnet and Shlyakhtenko, we show that the mixed q-Gaussian von Neumann algebras are isomorphic to the free group von Neumann algebra L(픽N), provided that maxi,j |qij

Original languageEnglish (US)
Pages (from-to)4357-4366
Number of pages10
JournalProceedings of the American Mathematical Society
Issue number10
StatePublished - Oct 2016

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'An application of free transport to mixed q-Gaussian algebras'. Together they form a unique fingerprint.

Cite this